# SDR AALA202307180509

- Difficulty date: April 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA, RIGHT SIDE, INNER FLANGE, UPPER TENSION BOLT FASTENER HOLE AT FR 2 AND Y0. REPAIRED WINDSHIELD CENTER POST PER EA 344136
